question-icon

Hi I am having estemo 2 times a day along

default
Posted on Sun, 10 Mar 2019
Question: Hi I am having estemo 2 times a day along with btn forte .. somehow I am feeling my stomach bloated as well very hard .. is it safe, what is this side effect and remedies to it .. if any .. pls do revert ASAP
Thank u
doctor
Answered by Dr. Prof. Kunal Saha (1 hour later)
Brief Answer:
The bloating can be due to these medicines

Detailed Answer:
Thanks for using the Ask a Doctor service.

Estemo 2 is a vitamin supplement (contains inositol) while BTN Forte contains biotin. Both can however, give rise to bloating. Unless you have definite deficiency of these, taking these supplements would not really provide any benefits. You may therefore try discontinuing them and see if that helps.

Usually these medicines do not lead to major side effects.

Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4471 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

124 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hi I am having estemo 2 times a day along

Brief Answer: The bloating can be due to these medicines Detailed Answer: Thanks for using the Ask a Doctor service. Estemo 2 is a vitamin supplement (contains inositol) while BTN Forte contains biotin. Both can however, give rise to bloating. Unless you have definite deficiency of these, taking these supplements would not really provide any benefits. You may therefore try discontinuing them and see if that helps. Usually these medicines do not lead to major side effects. Regards